# SDR JJBA20140204003

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,918 hours, 44,489 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL PRESS ILLUMINATED IN FLIGHT.  OIL PRESS DIPPED TO 40 PSI & NR 1 ENG WAS SHUT DOWN.  REMOVED PCU & CHANGED SEALS.
